Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42944
Title: A new skew generalization of the normal distribution: properties and applications
Authors: García, V. J.
Gómez Déniz, Emilio 
Vázquez Polo, Francisco José 
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Estadística
Issue Date: 2010
Publisher: 0167-9473
Journal: Computational Statistics and Data Analysis 
Abstract: A new class of distribution functions with not-necessarily symmetric densities, which contains the normal one as a particular case, is introduced. The class thus obtained depends on a set of three parameters, with an additional one to the classical normal distribution being inserted. This new class of skewed distributions is presented as an alternative to the class of skew-normal and Balakrishnan skew-normal distributions, among others. The density and distribution functions of this new class are given by a closed expression which allows us to easily compute probabilities, moments and related measurements. Certain interesting regularity properties reduce the study of this class to one of a subset of standardized distributions. Finally, some applications are shown as examples.
URI: http://hdl.handle.net/10553/42944
ISSN: 0167-9473
DOI: 10.1016/j.csda.2010.03.003
Source: Computational Statistics and Data Analysis[ISSN 0167-9473],v. 54, p. 2021-2034
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

35
checked on Jul 25, 2021

WEB OF SCIENCETM
Citations

32
checked on Jul 25, 2021

Page view(s)

5
checked on Jul 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.